---
product_id: 66963178
title: "Advil Coated Caplets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 100 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief"
brand: "haleon"
price: "FREE"
currency: TND
in_stock: false
reviews_count: 8
url: https://www.desertcart.tn/products/66963178-advil-coated-caplets-pain-reliever-and-fever-reducer-ibuprofen-200mg
store_origin: TN
region: Tunisia
---

# Advil Coated Caplets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 100 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

**Brand:** haleon
**Price:** FREE
**Availability:** ❌ Out of Stock

## Quick Answers

- **What is this?** Advil Coated Caplets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 100 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief by haleon
- **How much does it cost?** FREE with free shipping
- **Is it available?** Currently out of stock
- **Where can I buy it?** [www.desertcart.tn](https://www.desertcart.tn/products/66963178-advil-coated-caplets-pain-reliever-and-fever-reducer-ibuprofen-200mg)

## Best For

- haleon enthusiasts

## Why This Product

- Trusted haleon brand quality
- Free international shipping included
- Worldwide delivery with tracking
- 15-day hassle-free returns

## Description

Advil Film-Coated is designed to dissolve quickly, absorb rapidly, and go to work in minutes to stop pain before it gets worse. Advil Film-Coated Caplets have a Rapid Release Formula that is perfect for headaches, menstrual cramps, muscle aches, back pain, and the aches and pains associated with the common cold. The active ingredient in Advil Film-Coated is also an exceptional fever reducer. These tablets contain 200mg of Ibuprofen Sodium and are safe for ages 12 years and older. If you're looking for fast-acting pain relief in an easy-to-swallow tablet, add Advil Film-Coated Caplets to your shopping cart today.-Advil Film-Coated is designed to provide fast, focused pain relief directly at the site of inflammation.

Review: Worked on my headache. - The worked as the should. Would definitely buy again.
Review: Delivery time - My order arrived very fast and it was exactly what I expected

## Technical Specifications

| Specification | Value |
|---------------|-------|
| ASIN | B0795TSGXP |
| Additional Features | Fast-Acting |
| Age Range Description | Adult |
| Best Sellers Rank | #802,345 in Health & Household ( See Top 100 in Health & Household ) #236 in Ibuprofen |
| Brand | HALEON |
| Brand Name | HALEON |
| Container Type | Bottle |
| Customer Reviews | 4.8 out of 5 stars 116 Reviews |
| Dosage Form | Tablets |
| Item Form | Caplets,Tablets |
| Item Weight | 2.7 ounces |
| Manufacturer | Haleon |
| Manufacturer Part Number | 305730160407 |
| Model Name | Advil Caplets 200 Mg |
| Model Number | 305730160407 |
| Net Content Count | 100 count |
| Net Content Weight | 2.7 pounds |
| Number of Items | 100 |
| Package Type Name | Bottle |
| Product Benefits | Fever |
| Specific Uses For Product | Arthritis |
| Target Audience | Unisex-Adults, Unisex-Kids |
| Target Use Body Part | Back |
| Unit Count | 100 Count |

## Product Details

- **Brand:** Advil
- **Special Feature:** Fast-Acting
- **Item Weight:** 2.7 Ounces
- **Product Benefits:** Fever
- **Specific Uses For Product:** Arthritis

## Images

![Advil Coated Caplets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 100 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief - Image 1](https://m.media-amazon.com/images/I/91A7GfACREL.jpg)
![Advil Coated Caplets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 100 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief - Image 2](https://m.media-amazon.com/images/I/71PgXDa8C4L.jpg)
![Advil Coated Caplets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 100 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief - Image 3](https://m.media-amazon.com/images/I/91D4BK6Fy4L.jpg)
![Advil Coated Caplets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 100 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief - Image 4](https://m.media-amazon.com/images/I/71vDcvzjbIL.jpg)
![Advil Coated Caplets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 100 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief - Image 5](https://m.media-amazon.com/images/I/61NQqQgkXwL.jpg)

## Customer Reviews

### ⭐⭐⭐⭐⭐ Worked on my headache.
*by 1***4 on January 28, 2022*

The worked as the should. Would definitely buy again.

### ⭐⭐⭐⭐⭐ Delivery time
*by J***F on May 14, 2021*

My order arrived very fast and it was exactly what I expected

### ⭐⭐⭐⭐⭐ It’s Advil.
*by J***L on August 2, 2019*

It’s normal Advil that works.

---

## Why Shop on Desertcart?

- 🛒 **Trusted by 1.3+ Million Shoppers** — Serving international shoppers since 2016
- 🌍 **Shop Globally** — Access 737+ million products across 21 categories
- 💰 **No Hidden Fees** — All customs, duties, and taxes included in the price
- 🔄 **15-Day Free Returns** — Hassle-free returns (30 days for PRO members)
- 🔒 **Secure Payments** — Trusted payment options with buyer protection
- ⭐ **TrustPilot Rated 4.5/5** — Based on 8,000+ happy customer reviews

**Shop now:** [https://www.desertcart.tn/products/66963178-advil-coated-caplets-pain-reliever-and-fever-reducer-ibuprofen-200mg](https://www.desertcart.tn/products/66963178-advil-coated-caplets-pain-reliever-and-fever-reducer-ibuprofen-200mg)

---

*Product available on Desertcart Tunisia*
*Store origin: TN*
*Last updated: 2026-10-04*